# SDR SWIA200413929

- Difficulty date: October 12, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 10,576 hours, 8,575 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Intermittent
- Location: Captains
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAINS STICK SHAKER INTERMITTENT.  REPLACED CAPTAINS STICK SHAKER CONNECTOR. OPERATIONAL CHECK GOOD.
